I been looking for other people with a similar experience. Here's mine.
I started the triple therapy in September this year. Incivik was the new one and the side effects seemed tolerable. One side effect was "anal itching". I did well until the 5th week but I did finally have to get some steroid cream for the itching.
The itching became so bad that when I used the bathroom it burned so badly I screamed. I finally quit. I also experience whole body itching and hallucinated. I was in the ER 3 times for the maddening itching. My viral load remains undetectable.
Christmas eve I was back in the ER for black stool, which could be an indicator of internal bleeding, stomach cramps and severe nausea. I decide to take myself off of the treatment, sadly but the side effects are just too much.
15 years ago I was on the Intreferon/Rebetrol combination therapy. I had some physical problems but nothing like what I I experience recently. I feel like a guinea pigView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.